# SDR ASAA2025042357915

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT STA. 727I+9 TO STA. 727A LBL .22 CORRODED. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT L/H TRANSITION PANEL AT STA 727A-727I+9 LBL 22 IAW B737-900 SRM 53-00-53-1A-2.2.D, 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-1A-2.4A(2). REMOVED DAMAGE TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5, MAT ID FOR TRANSITION PANEL IS BAC 1496.377.7075.T62 PO:1112194.1 IAW B737-900 SRM 53-60-53-01-2. FABRICATED, LOCATED AND DRILLED NEW TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5. ALODINED, PRIMED AND INSTALED NEW AFT AT L/H TRANSITION PANEL AT STA 727A-727I+9. LBL 22 IAW B737-900 SRM 53-00-53-2R-5.
